Home Publications  Enseignement   Exposés   Projets      Etudiants    Liens         CV



  1. Jean-Paul Chehab, Marouan Handa, Vivien Desveaux, A sliding window algorithm for energy distribution system with storage, AIMS Mathematics, 2021, Volume 6, Issue 11: 11815-11836, doi: 10.3934/math.2021686
  2. Jean-Paul Chehab, Damping, Stabilization and Numerical Filtering for the Modeling and the Simulation of time dependent PDEs, DCDS-S, August 2021, 14(8): 2693-2728, doi: 10.3934/dcdss.2021002
  3. M. Brachet, Jean-Paul Chehab, Fast and Stable Schemes for Phase Fields Models, Computers and Mathematics with Applications Vol 80, issue 6, pp 1683-1713, (2020). https://doi.org/10.1016/j.camwa.2020.07.015 article
  4. Jean-Paul Chehab, M. Raydan Geometrical inverse matrix approximation for least-squares problems and acceleration strategies, Numerical Algorithms volume 85, pages 1213-1231 (2020), https://doi.org/10.1007/s11075-019-00862-z
  5. Jean-Paul Chehab, J. Khayal et M. Jazar, Existence, uniqueness and numerical simulations of Foppl-von Kármán equations for simply supported plate, Math. Methods Appl. Sci. 42 (2019), no. 18, 7482-7493
  6. Jean-Paul Chehab, D. Dutykh, On time relaxed schemes and formulations for dispersive wave equations, AIMS Mathematics, 2019, 4(2): 254-278. https://doi.org/10.3934/math.2019.2.254
  7. H. Abboud, C. Al Kosseifi, Jean-Paul Chehab, A Stabilized bi-grid method for Allen Cahn equation in Finite Elements, Computational and Applied Mathematics,(2019) 38: 35. https://doi.org/10.1007/s40314-019-0781-0
  8. H. Abboud, C. Al Kosseifi, Jean-Paul Chehab, Stabilized bi-grid projection methods in Finite Elements for the 2D incompressible Navier-Stokes Equations, AIMS Mathematics, 2018, 3(4): 485-513. doi: 10.3934/Math.2018.4.485.
  9. Jean-Paul Chehab, A.A. Franco , M. Mammeri), Boundary Control of the number of the interfaces for the one-dimensional Allen-Cahn equation, Discrete Contin. Dyn. Syst. Ser. S 10 (2017), no. 1, 87-100
  10. Jean-Paul Chehab, Sparse approximations of matrix functions via numerical integration of ODEs, Bull. Comput. Appl. Math. 4 (2016), no. 2, 95-132., Special Issue in Honor of the 60th Birthday of Professor Marcos Raydan
  11. Jean-Paul Chehab, M. Raydan, Geometrical Inverse Preconditioning for Symmetric Positive Definite matrices, Mathematics MDPI, (2016), 4 (3), 46, special volume on linear numerical algebra article
  12. M. Brachet, Jean-Paul Chehab, Stabilized Times Schemes for High Accurate Finite Differences Solutions of Nonlinear Parabolic Equations,Journal of Scientific Computing, 69(3), 946-982, 2016
  13. Jean-Paul Chehab, M. Petcu, Parallel Matrix Function Evaluation via Initial Value ODE Modelling, Computers and Mathematics with Applications Volume 72 Issue 1, July 2016 Pages 76-91
  14. Jean-Paul Chehab, M. Raydan, Inexact Newton's Method with Inner Implicit Preconditioning for Algebraic Riccati Equations, Computational and Applied Mathematics, June 2017, Volume 36, Issue 2, pp 955-969 
  15. Jean-Paul Chehab, P. Garnier, Y. Mammeri , Long-time behavior of solutions of a BBM equation with generalized damping, Discr. Cont. Dyn. Syst. B, n 7, september 2015, Pages : 1897 - 1915
  16. Jean-Paul Chehab,G. Sadaka, On Damping Rates of dissipative KdV equations, Discrete Contin. Dyn. Syst. Ser. S 6 (2013), no. 6, 1487-1506
  17. Jean-Paul Chehab, G. Sadaka, Numerical Study of a family of dissipative KdV equations, Commun. Pure Appl. Anal. 12 (2013), no. 1, 519--546.
  18. Jean-Paul Chehab "Un texte, un mathématicien" à Amiens, Gazette des Mathématiciens, 132, 67-68, avril 2012, article
  19. Jean-Paul Chehab, M. Raydan, An implicit preconditioning strategy for large-scale generalized Sylvester equations, Appl. Math. Comput. 217 (2011), no. 21, 8793-8803
  20. C. Calgaro, Jean-Paul Chehab, Y. Saad, Incremental Incomplete LU factorizations with applications to PDES, Numerical Linear Algebra with Applications, vol 17, 5, p 811--837, 2010.
  21. Jean-Paul Chehab,Marcos Raydan, Preconditioned residual methods for solving steady fluid flows, ETNA, Vol 33, pp136-151, (2009)
  22. C. Calgaro, Jean-Paul Chehab, J. Laminie, E. Zahrouni,  Schémas multiniveaux pour les équations d'ondes, ESAIM Proc., 27, EDP Sci., p 180-208, 2009. 
  23.   Jean-Paul Chehab, Marcos Raydan, Geometrical properties of the Frobenius condition number for positive definite matrices, Linear Algebra and its Applications, Volume 429, Issues 8-9, 2089-2097(2008).    
  24. A. Abounouh, H. Al Moatassime, Jean-Paul Chehab, S. Dumont, O. Goubet, Discrete Schrödinger Equations and dissipative dynamical systems, Communications on Pure and Applied Analysis, 7 (2008), no 2, 211-227. 
  25. Jean-Paul Chehab,Differential equations and inverse preconditioners, Computational and Applied Mathematics, Vol 26, N1, pp 1-34 (2007). 
  26. Jean-Paul Chehab, M. Raydan, Implicit and adaptive inverse preconditioned gradient methods for nonlinear problems, Applied Numerical Mathematics, Vol. 55, 1, p 32-47, (2005).
  27. Jean-Paul Chehab,J. Laminie, Differential equations and solution of linear systems, Numerical Algorithms, 40, 103-124 (2005).
  28. S. Belmehdi, Jean-Paul Chehab, Integral representation of the solutions to Heun's biconfluent equation, Abstract Applied Analysis, 4 (2004), 295-306.
  29. Jean-Paul Chehab, B. Costa, Time explicit schemes and finite differences splittings , Journal of Scientific Computing, 20, 2 (2004), pp 159-189. 
  30. Jean-Paul Chehab, A. Cohen, D. Jennequin, JJ. Nieto, J. Roche, C. Roland, An adaptive PIC method for the simulation of Intense Beams using multiresolution analysis, Numerical Methods for Hyperbolic and Kinetic Problems, CEMRACS 2003/IRMA Lectures in Mathematics and Theoretical Physics, 29-42.
  31. Jean-Paul Chehab, B. Costa, Multiparameter methods for evolutionary equations , Numerical Algorithms, 34 (2003), 245-257
  32.   C. Brezinski, Jean-Paul Chehab, Multiparameter iterative schemes for the solution of systems of linear and nonlinear equations , SIAM J. Sc. Comput, VOL 20, 6, (1999), 2140-2159
  33. C. Brezinski, Jean-Paul Chehab, Nonlinear hybrid procedures and fixed point iterations , Num. Func. Anal. Opt., 19 (1998), 465-487.
  34. Jean-Paul Chehab, A. Miranville, Incremental Unknowns Method on Nonuniform Meshes , M2AN, 32, 5, (1998) , 539-577.
  35. Jean-Paul Chehab,Incremental Unknowns Method and Compact Schemes , M2AN, 32, 1, (1998), 51-83.
  36. Jean-Paul Chehab,Solution of Generalized Stokes Problems Using Hierarchical Methods and Incremental Unknowns , Appl. Num. Math., 21 (1996) 9-42.
  37. Jean-Paul ChehabA nonlinear Adaptative Multiresolution Method in Finite Differences with Incremental Unknowns , M2AN, 29 (1995) 452-475.
  38. Jean-Paul Chehab, R. Temam, Incremental Unknowns for Solving Nonlinear Eigenvalue Problems: New Multiresolution Methods , Num. Meth. PDE's, 11 (1995) 199-228.        



    1. J.-P. Chehab, Damping, Stabilization and Numerical Filtering for the Modeling and the Simulation of time dependent PDEs, HAL-0288515
    2. (with M. Raydan) Geometrical inverse matrix approximation for least-squares problems and acceleration strategies, https://arxiv.org/pdf/1902.08388.pdf
    3. (with P. Garnier and Y. Mammeri)
      Numerical solution of the generalized Kadomtsev-Petviashvili equations with compact finite difference schemes, april 2016 https://arxiv.org/pdf/1605.03213v1.pdf
    4. (with B. Costa)  Multiparameter extensions of iterative processes rapport technique du laboratoire de mathématiques d'Orsay, 2002
    5. Preconditioning of Quasirational Matricial Approximation of finite differences Operators Note ANO 406 
    6. (with A. Miranville) Induced Hierarchical Preconditioners : The Finite Differences Case Note AN0 371


    1. with A.A. Franco, M.L. Doublet, T.K. Nguyen and Y. Mammeri, Ab Initio-Based Multiscale Simulations of Conversion Reactions in Lithium-Ion Batteries, Proceedings of the 225th ECS Meeting (2014). pdf
    1. Bellalij, M; Calgaro, C; Chehab, J-P; Jbilou, K; Sadok, H Preface [Special issue: 9th IMACS International Symposium on Iterative Methods in Scientific Computing (IISIMSC 2008)]. Held at the University of Lille I, Villeneuve d'Ascq, March 17-20, 2008. Appl. Numer. Math. 60 (2010), no. 11, 1053. 65-06
    1. J.-P. Chehab : Méthode des inconnues incrémentales. Applications au calcul des bifurcations Thèse, Université Paris-XI, Orsay, janvier 1993. 
    2. J.-P. Chehab : Quelques méthodes multiniveaux en différences finies pour la résolution de problèmes elliptiques et paraboliques . Habilitation à diriger les recherches, Lille, juin 2004.